# SDR ASOA2013122709708

- Difficulty date: December 19, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N840AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7290
- Aircraft time: 34,026 hours, 31,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF EMERGENCY LIGHTS FOUND NR 1 CEILING FLOOD LIGHT INOPERATIVE.  R & R NR 1 CHARGER ASSY IAW AMM 33-51-05-000-801, 33-51-05-400-801.  OPS CHECKED GOOD IAW AMM 33-51-04-740-801.
